Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking medicine from one month, still I have to continue for another 5 month. I am gaining weight too much. Day by day m looking fat. Is This normal? Pls advise I'm worried too much.

1 Doctor Answered
I am taking medicine from one month, still I have to cont...
It must be a steroid. It disturbs your hormones making you gain weight. Plz discuss with the counter effects to your doctor. Meanwhile you can adopt clean eating and metabolism boosting diet. Take Personalised diet consultation for best results.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.